Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hit a pole by accident, bleeding and pus in nose, operated for deviated septum, swelling and skin thickness, treatment

hello sir. a relative of mine hit a pole while playing around 4yrs back. there was bleeedin puss n pain in the nose . he got operated for d deviated septum 3 yrs bfre. there has been continuous swellin in d nose. the cartilages inside d nose are displaced. the swellin first strts frm d ryt tip n thn shifts towards d left. it goes systematically. the skin has become hard n thick. around 3 weeks back he got operatd as a catilage was continuously pressing a nerve inside tht cartilage got corrrctd. it pains when it swells. plzz advice us sir bout d skin thickenin n d reason behind it. plz advice. i ll send d pix too.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist 's  Response
Better see a competent Ent surgeon . You need to have a relook for surgery. You may get relief with medicines but why you want to turn it into a chronic form of dull constant agony.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor